# SDR CALA2024062701912

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 60,526 hours, 21,960 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RIGHT HORIZONTAL STAB LOWER SKIN WHILE PERFORMING C-SCAN INSPECTION AT STAB STA 129.50 18" FWD OF AFT SPAR CLOSE TO DRAIN HOLE LOCATION ON I/B SIDE OF RIB. VERIFIED CRACK PER NDT PART 6 51-00-00 PROCEDURE 23, FOUND TO BE ONE INCH IN LENGTH. (MARKED) SEE PIC. FROM BAM N/R 002001050 REQUIREMENTS PER B737 SRM 55-10-01-2R-11 REPAIR 11 TABLE 204. INSPECTIONS DETAILED VISUAL AT 9000 FLIGHT CYCLES AND LFEC INSPECTION THRESHOLD 56000 TOTAL FLIGHT CYCLES. REPEAT INSPECTION EVERY 9000 CYCLES REPAIRED AS PER B737 SRM 55-10-01-2R-11 REPAIR 11. REF BAM N/R 002001050 FOR ALL WORK PERFORMED. PLACED ON DIP FOR INSPECTION DIP APPROVED PER SRM 55-10-01-2R-11 . INSPECTION THRESHOLD 56000 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOTAL FLIGHT CYCLES. REPEAT INSPECTIONS DETAILED VISUAL AT 9000 FLIGHT CYCLES AND LFEC INSPECTION EVERY 9000 CYCLES VERIFIED CHECKED OK QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.
